Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 159, NWS San Francisco Bay Area, CA

October 4, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Oct 4, 2012, 2:20 PM PDT. It took effect at Oct 5, 2012, 1:00 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2012, 2:20 PM PDT (21:20 UTC)
In effect from
Oct 5, 2012, 1:00 PM PDT
Expired
Oct 6, 2012, 2:00 AM PDT
In force
13 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WHUS76 KMTR 042120
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
220 PM PDT THU OCT 4 2012

PZZ575-050530-
/O.NEW.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
220 PM PDT THU OCT 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 2 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 2 AM PDT
SATURDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO
  15 TO 25 KT FRIDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED
  SOUTH OF PT SUR. WINDS WILL DECREASE TO 5 TO 15 KT AFTER
  MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-050530-
/O.NEW.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
220 PM PDT THU OCT 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 2 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 2 AM PDT
SATURDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO
  15 TO 25 KT FRIDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED
  SOUTH OF PT SUR. WINDS WILL DECREASE TO 5 TO 15 KT AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-050400-
/O.CON.KMTR.SC.Y.0158.000000T0000Z-121005T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
220 PM PDT THU OCT 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH
  THIS EVENING. THE STRONGEST WINDS WILL BE THROUGH THE GOLDEN
  GATE AND IN THE VICINITY OF ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
189 
WHUS76 KMTR 050413
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
913 PM PDT THU OCT 4 2012

PZZ530-050515-
/O.EXP.KMTR.SC.Y.0158.000000T0000Z-121005T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
913 PM PDT THU OCT 4 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ575-051215-
/O.CON.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
913 PM PDT THU OCT 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO
2 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 2 AM
PDT SATURDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE 
  TO 15 TO 25 KT FRIDAY AFTERNOON. THE STRONGEST WINDS ARE 
  EXPECTED SOUTH OF PT SUR. WINDS WILL DECREASE TO 5 TO 15 KT 
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-051215-
/O.CON.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
913 PM PDT THU OCT 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO
2 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 2 AM
PDT SATURDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE 
  TO 15 TO 25 KT FRIDAY AFTERNOON. THE STRONGEST WINDS ARE 
  EXPECTED SOUTH OF PT SUR. WINDS WILL DECREASE TO 5 TO 15 KT 
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
354 
WHUS76 KMTR 050945
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
245 AM PDT FRI OCT 5 2012

PZZ530-051745-
/O.EXB.KMTR.SC.Y.0159.121005T2000Z-121006T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
245 AM PDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS
  WILL REMAIN NEAR ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-051745-
/O.CON.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
245 AM PDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 2 AM PDT SATURDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE 
  TO 15 TO 25 KT THIS AFTERNOON. THE STRONGEST WINDS ARE 
  EXPECTED SOUTH OF PT SUR. WINDS WILL DECREASE TO 5 TO 15 KT 
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-051745-
/O.CON.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
245 AM PDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 2 AM PDT SATURDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE 
  TO 15 TO 25 KT THIS AFTERNOON. THE STRONGEST WINDS ARE 
  EXPECTED SOUTH OF PT SUR. WINDS WILL DECREASE TO 5 TO 15 KT 
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
512 
WHUS76 KMTR 051542
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
842 AM PDT FRI OCT 5 2012

PZZ575-052345-
/O.CON.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
842 AM PDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 2 AM PDT SATURDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE 
  TO 15 TO 25 KT THIS AFTERNOON. THE STRONGEST WINDS ARE 
  EXPECTED SOUTH OF PT SUR. WINDS WILL DECREASE TO 5 TO 15 KT 
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-052345-
/O.CON.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
842 AM PDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 2 AM PDT SATURDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE 
  TO 15 TO 25 KT THIS AFTERNOON. THE STRONGEST WINDS ARE 
  EXPECTED SOUTH OF PT SUR. WINDS WILL DECREASE TO 5 TO 15 KT 
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-052345-
/O.CON.KMTR.SC.Y.0159.121005T2000Z-121006T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
842 AM PDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH THIS EVENING. THE STRONGEST 
  WINDS WILL REMAIN NEAR ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
558 
WHUS76 KMTR 052124
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
224 PM PDT FRI OCT 5 2012

PZZ575-060530-
/O.CON.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
224 PM PDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY.

* WINDS AND WAVES: NORTHWESTERLY WINDS RANGING FROM 15 TO 25 KT
  ARE EXPECTED THIS EVENING...PRIMARILY SOUTH OF PT SUR. WINDS
  WILL DECREASE TO 5 TO 15 KT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-060530-
/O.CON.KMTR.SC.Y.0159.121006T0000Z-121006T0900Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
224 PM PDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY.

* WINDS AND WAVES: NORTHWESTERLY WINDS RANGING FROM 15 TO 25 KT
  ARE EXPECTED THIS EVENING...PRIMARILY SOUTH OF PT SUR. WINDS
  WILL DECREASE TO 5 TO 15 KT AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-060400-
/O.CON.KMTR.SC.Y.0159.000000T0000Z-121006T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
224 PM PDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS RANGING BETWEEN 15 TO 25 KT ARE EXPECTED
  TO CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL BE
  THROUGH THE GOLDEN GATE AND IN THE VICINITY OF ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 10:37 AM PDT, 3 hours 43 minutes earlier.

Area forecast discussion, Oct 4, 10:37 AM PDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1037 AM PDT THU OCT 4 2012

.DISCUSSION...AS OF 8:59 AM PDT THURSDAY...THE MARINE LAYER
DEEPENED SUBSTANTIALLY OVERNIGHT AND IS NOW AT AROUND 2800 FEET.
SATELLITE IMAGERY SHOWS LOW CLOUDS SOLIDLY ALONG THE COAST AND
EXTENDING WELL INLAND FILLING VALLEYS BELOW 3000 FEET. EXPECT
MARKED COOLING ACROSS ALL INLAND AREAS TODAY AS TEMPERATURES
RETURN TO NEAR NORMAL. HIGHS ARE FORECAST TO RANGE FROM THE LOWER
60S AT THE COAST TO THE 80S INLAND...10-20 DEGREES COOLER IN SOME
LOCATIONS.

SEASONAL TEMPERATURES WILL PERSIST THROUGH THE REMAINDER OF THE
FORECAST PERIOD. A CUT-OFF UPPER LEVEL LOW IS PROGGED TO APPROACH
THE WEST COAST OVER THE NEXT FEW DAYS AND REMAIN ALONG 130W UNTIL
ABOUT SUNDAY WHEN IT BEGINS TO MOVE EAST TOWARDS THE COAST. BY
MONDAY THE UPPER LOW IS FORECAST TO BE JUST OFF THE SAN FRANCISCO
COAST...AND COULD BRING SOME SHOWERS TO THE AREA. RIGHT NOW WE HAVE
A SLIGHT CHANCE OF SHOWERS PAINTED ACROSS THE CWA FROM SUNDAY
NIGHT THROUGH TUESDAY. THERE IS SOME UNCERTAINTY TO WHERE THE LOW
WILL MOVE BEYOND TUESDAY...THUS SHOWER CHANCES COULD POSSIBLY BE
EXTENDED FURTHER INTO THE WEEK. WAITING FOR ALL 12Z GUIDANCE.

&&

.AVIATION...AS OF 10:36 AM THURSDAY...STRATUS MADE A TRIUMPHANT
RETURN TO THE FORECAST AREA LAST NIGHT WITH THE MARINE LAYER
DEEPENING TO NEARLY 2500 FEET. THE CURRENT VISIBLE SATELLITE IMAGE
SHOWS STRATUS PENETRATING DEEP INTO THE INLAND VALLEY. IT DOES
APPEAR THAT THE STRATUS IS ERODING FROM THE SAN FRANCISCO BAY
AREA. HOWEVER...STRATUS IS WELL ENTRENCHED INTO THE MONTEREY AND
SALINAS TERMINALS. IT IS UNLIKELY THAT MONTEREY WILL GO VFR TODAY
HOWEVER SALINAS MAY SEE SOME SUNSHINE EARLY THIS AFTERNOON.

VICINITY OF KSFO...PERIODS OF MVFR BKN020 WILL PERSIST THROUGH
2000Z AT WHICH POINT VFR FEW020 SHOULD PREVAIL. MVFR BKN020 WILL
RETURN BY 0300Z AT KSFO. WINDS ARE EXPECTED TO REMAIN SOUTHERLY
THROUGH 2200Z AT WHICH POINT THEY WILL BECOME SOUTHWESTERLY
REACHING 15 KT.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...MVFR OVC015 IS EXPECTED TO PREVAIL
AT KMRY TODAY. OVC020 WILL IMPROVE TO BKN025 AT KSNS AROUND 2000Z.
WINDS ARE EXPECTED TO INCREASE OUT OF THE WEST TO 8 TO 10 KT THIS
AFTERNOON AS THE SEA BREEZE BECOMES ESTABLISHED. IFR OVC008 WILL
RETURN TO MONTEREY BY 0200Z AND 0500Z AT KSNS. LIFR IS EXPECTED
OVERNIGHT.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...SF BAY

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: LARRY

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 11:31 PM PDTSmall Craft AdvisoryMTR21 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.